Show simple item record

dc.contributor.authorKorkmaz, Erdal ( Orcid Icon 0000-0002-6647-9312 )
dc.contributor.authorTunc, Cemil ( Orcid Icon 0000-0003-2909-8753 )
dc.date.accessioned2022-03-30T14:20:31Z
dc.date.available2022-03-30T14:20:31Z
dc.date.issued2017-02-16
dc.identifier.citationKorkmaz, E., & Tunç, C. (2017). Boundedness and square integrability of solutions of nonlinear fourth-order differential equations with bounded delay. Electronic Journal of Differential Equations, 2017(47), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15573
dc.description.abstractIn this article, we give sufficient conditions for the boundedness, uniformly asymptotic stability and square integrability of the solutions to a fourth-order non-autonomous differential equation with bounded delay by using Lyapunov's second method.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectStabilityen_US
dc.subjectBoundednessen_US
dc.subjectLyapunov functionalen_US
dc.subjectFourth orderen_US
dc.subjectDelay differential equationsen_US
dc.subjectSquare integrabilityen_US
dc.titleBoundedness and square integrability of solutions of nonlinear fourth-order differential equations with bounded delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record